I had stomach cramps and I have taken 17 different pills over two days. I think it might be a small over-dose of pills. Please help.
Welcome to icliniq.com.
Self medications can be dangerous and can risk the lives. I advice you to take plenty of water to flush off absorbed drug from the body. It is better to get liver function tests done to assess the extent of damage to liver, though risk is minimal in your case. Aspirin and Paracetamol are acidic drugs which can cause gastric erosions, symptoms which you are experiencing. I suggest you to take tablet Pantoprazole 40 mg twice daily for 15 days and then once daily for another 15 days. Also, use Mucain gel orally 15 ml thrice daily for 10 days. If experiencing severe symptoms, visit your doctor without delay.
Was this answer helpful?|
Query: Hi, What should I do if I have taken seven 500 mg crocin tablets together? Read Full »
Query: Dear doctor, I am on Ortho-Cyclen pills for five months. I skipped my placebo pills and went on to the next pack. Now, I am having stomach cramps after eating, brown discharge, cloudy urine, and fatigue. Kindly advise me. Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now